Teresa C

I read your website and the correspondence you have with people taking the colonix. I experience bloatedness, gas, constipation at least once a month. For the 1st 5 days that I am taking the colonix program, I was able to go on a daily basis.

This is my 6th day, I took 4 caps of Paranil & 1 scoop of colonix and my stomach is hurting. The first 5 days are ok, but now the discomfort is starting and it’s hard for me to move around at work because of the pain. Is the dosage too high for me?

You’re going to have to decide if you can put up with the discomfort for the day or so it takes for your system to adjust. If you can’t, then you need to step back and reevaluate.

<scrunched face in concentration> Terry’s stomach is uncomfortable after the paranil, but okay with the colonix. I have just the very mildest upset, which drinking water will fix. There’s something in the Paranil that, in the process of doing its job, Terry’s stomach doesn’t like. Once he’s got the Colonix in him, he’s fine, so he tolerates it.

Here’s some stuff to think about. You’ll need to do what you think is best for you.

If you don’t have an upset stomach after you take the Paranil, or if drinking water fixes the upset stomach, I’d suggest taking the 4 Paranil, but cut the Colonix back to 1/2 a scoop for a little bit longer, then upping it to a 3/4 scoop for half a week or so before jumping to a full scoop. If you have an upset stomach that drinking water won’t fix, then cut both the Paranil and Colonix back and increase them gradually over a period of time. When you increase the colonix to 3/4 scoop, take 3 Paranil. When you’re back to a whole scoop of Colonix, take four Paranil.

If it’s not too bad and you can suck it up for a day or two, that’s your best bet. <wince> If it were me, I’d suck it up and would use the bicycle exercises to get everything moving a little better. What works for me, or would work for me, may not work for you, so you need to be the judge of what’s best for you.

I hope this helps.